Results 1 to 3 of 3

Thread: Headaches

  1. #1
    Join Date
    Oct 2008
    Location
    California
    Posts
    1,213
    Thanks
    280
    Thanked 208 Times in 162 Posts

    Default Headaches

    I've suffered from migraines since I was 13. For several years, I've not had any migraines and never suffered from any other type of headaches, even when under an incredible amount of stress.

    In November, I had a sudden change of vision when leaving a store. I was walking straight yet I felt like my body was leaning/walking to the left. I immediately went to my PCP, who dx it as a migraine and gave me a shot of phenergan.

    Since then, I have had a marked increase in "regular" headaches on the right side of the head, from just above inside of the brow and down the face-even (I know there's another word for it, I just can't think of it) with the eye.

    I've been incapacitated with a migraine since Sunday. I didn't have any meds for a migraine, but took Aleve and finally, Vicodin. I managed to go to work yesterday, but took a Vicodin in the afternoon and when I got home from work I ate dinner, vomitted, took another Vicodin and went to bed. I was awakened with incredible head pain in the middle of the night. I think ER is useless unless you've got a broken bone, bleeding profusely or having a heart attack so I was on my doctor's doorstep first thing this a.m.

    Another doc in the practice saw me and gave me an RX for Maxalt for the HA and a pain med.

    Bottom line......has anyone else experienced an increase in HA's--localized, migraines, tension or otherwise? What do you think is the reason for this besides a possible side effect of our meds?
    Last edited by BonusMom; 07-07-2010 at 09:47 PM.

  2. #2
    Join Date
    Mar 2009
    Location
    Lebanon, Pa.
    Posts
    795
    Blog Entries
    4
    Thanks
    26
    Thanked 77 Times in 54 Posts

    Default

    This is something i am expeirecing also. But my headaches are in my eyes. I go for regular checkups because of being on plaquinel with the eye doctor and this past onth i have had and increase in light flashes and circles in my eyes. He said that my vision was fine and i probably having occular migraines. But the rhuematologist says he wants to get and mri of my head to make sure i do not have lesions on the brain. I have not had migraines since i was younger. Bonita

  3. #3
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Hi BonusMom,
    It seems to me that those headaches have been affecting your life for way too long. I hope that the latest prescription helps.
    I recently went through a few months of having at least one bad HA per week. Thankfully, they seem to have let up now - cross fingers! I've had occasional migraines all my life, usually triggered by something that I'm allergic to. These have been different. They have felt like one or both sides of my face, from the eye to the top row of teeth, was going to burst. It would hurt so much that I swore that even my teeth hurt.
    I've mentioned this to several docs, but none of them seem interested in dealing with it.
    It will be interesting to see if others respond with the same sort of headache.
    Take care, and feel better soon.
    Hugs,
    Marla

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •